| Model Number |
328411 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
2 syringes affected in this event, medwatch section c for the affected product is attached.
Event or Problem Description
Consumer reported found 3 syringes from this box needle hub separated from the syringe and stayed in the needle shield.Discard.Dc.Lot # 2207921 from the bag.Catalog# 328411.Date of event june 02 2024 = 1 syringe out of 3.Date of event unknown = 2 syringes.Sample status discard.
Additional Manufacturer Narrative
Investigation summary: no samples (including photos) were returned therefore the complaint could not be confirmed and the root cause is undetermined.This is the 2nd complaint for the reported lot number.A review of the manufacturing records was performed, and no non-conformances were raised in association with this type of event for this lot.Complaints received for this device and reported condition will continue to be tracked and trended.If samples are received in the future the complaint will be reopened for further investigation.Based on the above, no additional investigation and no corrective/preventative action (capa) or situational analysis (sa) is required at this time.